Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

My Problem was irregular Period problem with 1 year

hai Dr this is Usha from Chennai, My Problem was irregular Period problem with 1years. only i take tablet Regestron 5mg tablet 3days after 3 or 4days i get period. i try to conceive but still now get this same problem. my husband seman test its normal, my thyroid problem test also normal, scan reports all of normal. but why this problem come to with me i confused. please help me Doctors.i want conceive. feel very well.i want baby.any one service for free please.
Asked On : Wed, 22 Jun 2011
Answers:  2 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
your problem related to hormonal imbalance only. for this , to make the hormone into normal level instead of going for hormone tablets i prefer you to go for alternate treatment,being an ayurveda
Answered: Wed, 22 Jun 2011
  User's Response
Hi Usha
Welcome to HealthcareMagic.
I can understand your problem.Be patient and pregnancy would happen.The chances of pregnancy even with normal functioning of both male and female is very less.It is better you think about it as nature`s decision and wait for it.don’t get stressed up as it adds to damage than helping you to conceive .
I advise you to visit your Gynecologist and get an Ultrasound done to see for any cysts in your ovaries.This happens in disease called PCOS , which is one of the most common causes of infertility and irregular periods.Please rule out this disease.
If you need more information feel free to mail me.
Take care

Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor